It is currently Thu Aug 17, 2017 8:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Dose creep on Suboxone
PostPosted: Sat Oct 13, 2012 8:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 994
I dunno if it's just me. But has anyone else felt that dose creep - ie the need to gradually increase one's dose - exists on Suboxone? I dunno why, but lately I've been taking my 6mg x 6mg AM / PM ... and in the morning I'm waking up in withdrawals again to the point where the first thing I wanna do is take my Sub, then within 5 minutes I'm feeling fine.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 13, 2012 10:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
For ME, in the begining, I'd think I was in w/d but I'd stay busy and TRY not to take another dose, if I could...

after doing that for awhile, it became less and less frequent, that I'd have this

"freakout" moment, thinking I was in W/D..................lately ,,, like the last six months or so,

since I dont really feel much when I take it, pain relief mostly, , , I only "want " it, when

my back hurts, or agian, I THINK Im in w/d. LOL

suboxone, is a wierd, wierd medication. Then, I also must add, that I was trying to 'medicate' my anxiety with suboxone.

That worked in the begining of treatment, when anxiety was part of the w/d I think???

Im not sure.
but most of you already know, NOW Im on ADHD meds again,,,,, which REALLY helps my anxiety,
which in turn, I dont think about suboxone NEARLY as much.

WIERD, is my 'scientific' term for it :lol: :lol: :lol:

Anybody else???????????????

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 14, 2012 12:34 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Mar 29, 2011 2:10 pm
Posts: 231
Location: pacific nw
TJ,

I have read that others have experienced this. I personally havent.

When I went from 8 mg to 4mg though I would sometimes wake up feeling shitty, like chills and aches. At first I thought maybe I needed sub but then I realized that couldnt be true. If I get moving around it goes away. Its funny though that the first thought was "take something."

I know you have a fast metabolism though.....so maybe your wierd metabolism is kickin in!

I wonder what othets think?

_________________
I have been on suboxone 2.5 years and take 4mg once daily. I love my sub and plan to be on it for two more years.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Oct 14, 2012 12:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I do remember feeling crappy in the morning until I took my Sub dose, and for most of the time I was on Sub I dosed in the am & pm because it handled my pain better that way. I can't remember if that effect correlated with what dose I was taking though.

Maybe you are under whatever your "ceiling" dose is? If you took more at night would you not wake up feeling withdrawals?

The only time I remember feeling the desire to let my dose creep back up was for a while when I was taking 4mgs a day and I was going through some issues with SAD. I think I did raise my dose up to 6mgs for a while but once I got the depression under control I was able to go back down to 4mgs pretty easily.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Armymike and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group